# SDR AALA201808159008

- Difficulty date: August 11, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 4,993 hours, 1,968 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164907733
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAULT ECAM MSG EXTRACT FAULT LOUD NOISE UNDER FLOOR LIKE GRINDING BEARINGS FOLLOWED BY BURNING ODOR.  AIRCRAFT WAS GROUNDED.  REPLACED AVX VENT BLOWER PER MM 21-26-51.
